Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 290, NWS Wilmington, OH

July 11, 2011Clinton County, Highland County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 11, 2011, 10:18 PM EDT for Clinton County, Highland County, Ohio. It was in force for 42 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2011, 10:18 PM EDT (02:18 UTC)
Expired
Jul 11, 2011, 11:00 PM EDT
In force
42 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Clinton County, OH, Highland County, OH

The radar

The Cincinnati radar (KILN), 6 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 10:22 PM EDTTSTM WND DMG1 N Ogden, OHMULTIPLE TREES AND POWER LINES DOWN.
Jul 11, 10:26 PM EDTTSTM WND DMGWilmington, OHSIDING WAS TORN OFF OF A GARAGE. A TRAILER AND A FLAG POLE WAS DAMAGED.
Jul 11, 10:26 PM EDTTSTM WND GST 54Ki66 Clinton Cty Apt, OHMEASURED AT CLINTON COUNTY AIRPORT.
Jul 11, 10:26 PM EDTTSTM WND GST 562 Sse Wilmington, OHMEASURED AT THE NWS OFFICE.
Jul 11, 10:27 PM EDTTSTM WND GST 51Kiln Wilmington Apt, OHMEASURED AT WILMINGTON AIR PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 9:22 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.3 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4907 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4907 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
987 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
5.9
Supercell composite
33.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

233 
WUUS51 KILN 120218
SVRILN
OHC027-071-120300-
/O.NEW.KILN.SV.W.0290.110712T0218Z-110712T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1018 PM EDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CLINTON COUNTY IN SOUTHWEST OHIO...
  NORTHWESTERN HIGHLAND COUNTY IN SOUTHWEST OHIO...

* UNTIL 1100 PM EDT.

* AT 1013 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR
  KINGMAN...MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WILMINGTON...
  NEW VIENNA...
  LYNCHBURG...

IN ADDITION...PORT WILLIAM...OAKLAND...OGDEN...BURTONVILLE...CUBA...
NEW ANTIOCH...MORRISVILLE AND MARTINSVILLE ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 46 AND 55...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM EDT
TUESDAY MORNING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY
AND SOUTHWESTERN OHIO.

&&

LAT...LON 3920 8385 3957 8397 3956 8378 3929 8359
TIME...MOT...LOC 0218Z 325DEG 30KT 3948 8394

$$


BINAU
3 follow-up statements
644 
WWUS51 KILN 120225
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 PM EDT MON JUL 11 2011

OHC027-071-120300-
/O.CON.KILN.SV.W.0290.000000T0000Z-110712T0300Z/
CLINTON OH-HIGHLAND OH-
1025 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR NORTHWESTERN HIGHLAND AND CENTRAL CLINTON COUNTIES...

AT 1022 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED
NEAR OGDEN...MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...NEW VIENNA AND LYNCHBURG.

IN ADDITION...MELVIN...BURTONVILLE...CUBA...NEW ANTIOCH...MORRISVILLE
AND MARTINSVILLE ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3938 8390 3953 8396 3956 8378 3929 8359
      3920 8385
TIME...MOT...LOC 0225Z 325DEG 30KT 3942 8389

$$


BINAU
694 
WWUS51 KILN 120240
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1040 PM EDT MON JUL 11 2011

OHC027-071-120300-
/O.CON.KILN.SV.W.0290.000000T0000Z-110712T0300Z/
CLINTON OH-HIGHLAND OH-
1040 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR NORTHWESTERN HIGHLAND AND CENTRAL CLINTON COUNTIES...

AT 1036 PM EDT...RADAR CONTINUED TO INDICATE A CLUSTER OF SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS 
WERE LOCATED NEAR MARTINSVILLE...MOVING SOUTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
NEW VIENNA AND LYNCHBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3936 8389 3945 8371 3929 8359 3920 8385
TIME...MOT...LOC 0240Z 317DEG 37KT 3930 8375

$$
150 
WWUS51 KILN 120253
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1053 PM EDT MON JUL 11 2011

OHC027-071-120304-
/O.EXP.KILN.SV.W.0290.000000T0000Z-110712T0300Z/
CLINTON OH-HIGHLAND OH-
1053 PM EDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HIGHLAND AND
CENTRAL CLINTON COUNTIES WILL EXPIRE AT 1100 PM EDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3936 8389 3945 8371 3929 8359 3920 8385
TIME...MOT...LOC 0254Z 317DEG 37KT 3919 8363

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 7:51 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jul 11, 7:51 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
751 PM EDT MON JUL 11 2011

.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL MOVE ACROSS THE AREA THROUGH
TONIGHT. A COLD FRONT WILL PUSH THROUGH THE REGION TUESDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THUNDERSTORMS ARE SAGGING SLOWLY SOUTHEAST ACROSS SOUTH CENTRAL
OHIO THIS AFTERNOON. THESE STORMS HAVE LAID OUT AN OUTFLOW
BOUNDARY THAT IS MOVING SOUTH ACROSS SOUTHWEST OHIO. BEHIND THE
OUTFLOW...TEMPERATURES HAVE DROPPED INTO THE 70S. QUESTION REMAINS
AS TO HOW FAR SOUTH THIS BOUNDARY WILL EVENTUALLY MAKE IT. THE
WESTERN EDGE OF IT IS MAKING A MUCH SLOWER SOUTHWARD PUSH THAN
THE EASTERN PORTION. FOR NOW...HAVE TRIMMED BACK THE HEAT
ADVISORIES/WARNINGS ALONG AND BEHIND THIS BOUNDARY. WILL LIKELY
HAVE TO TRIM MORE OF IT AWAY THROUGH LATE AFTERNOON AS IT
PROGRESSES FARTHER SOUTH. THE AIRMASS REMAINS EXTREMELY UNSTABLE
AHEAD OF THIS BOUNDARY SO TOUGH TO RULE OUT SOME ADDITIONAL
THUNDERSTORM DEVELOPMENT ALONG IT THROUGH EARLY EVENING.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
A COMBINATION OF HEAT AND HUMIDITY WILL RESULT IN CONDITIONS AGAIN
EXCEEDING HEAT ADVISORY CRITERIA IN THE SOUTHERN PORTIONS OF THE
CWA. THE FAR SOUTH AREAS LOOK TO TOP OUT WITH HEAT INDICES ABOVE 105
AGAIN...REQUIRING A SECOND DAY OF EXCESSIVE HEAT WARNINGS.
OBVIOUSLY...THIS FORECAST IS CONTINGENT ON A CERTAIN LEVEL OF
REALIZED INSOLATION AND A LACK OF CLOUD DEBRIS OR THUNDERSTORMS.

THERE WILL BE A THETA-E GRADIENT ACROSS THE FORECAST AREA ON
TUESDAY...WITH DRIER CONDITIONS IN THE NORTH AND COOLER TEMPERATURES
STARTING TO MOVE IN ON NORTHWESTERLY FLOW. THE CHANCE FOR SHOWERS
AND THUNDERSTORMS WILL CONTINUE NEAR AND SOUTH OF THIS
BOUNDARY...BUT THIS THREAT WILL DIMINISH ON TUESDAY NIGHT AS THIS
GRADIENT MOVES SOUTH AND PUTS THE FORECAST AREA IN SOMEWHAT MORE OF
A STABLE ENVIRONMENT. THIS SHOULD ALSO ALLOW LOW TEMPS TO DROP DOWN
BELOW 70 FOR MOST OF THE FORECAST AREA...WITH THE COOLEST READINGS
IN THE NORTH.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
OPERATIONAL MODELS CONTINUE TO BE IN DECENT AGREEMENT FOR THE
FORECAST PERIOD WEDNESDAY INTO THURSDAY NIGHT. COLD FRONT WILL
CONTINUE TO SLIP SOUTH AND SOUTHWEST ON WEDNESDAY...TAKING THE
THREAT OF PCPN WITH IT. SFC HIGH PRESSURE IS THEN FORECAST TO BUILD
INTO THE REGION WEDNESDAY NIGHT INTO THURSDAY...THEN WILL GRADUALLY
PASS TO THE EAST/NORTHEAST OF THE REGION ON FRIDAY. TEMPERATURES
WILL COOL DOWN MORE TOWARD SEASONAL LEVELS BY THURSDAY ALONG WITH AN
INFILTRATION OF DRIER AIR.

FOR THE REMAINDER OF THE EXTENDED PERIOD...FRIDAY THROUGH
MONDAY...MODELS CONTINUE TO DISAGREE ON HOW EXACTLY UPR LVL RIDGE
WILL REBUILD ACRS THE CNTRL PLAINS AND INTO THE UPR/MID MS RIVER
VLY. GFS CONTINUES TO SHOW AN INVERTED SFC TROF DEVELOPING WEST OF
THE APPALACHIAN SPINE FRIDAY INTO SATURDAY...WHILE THE ECMWF
CONTINUES TO HINT AT MCS ACTIVITY IN THE NW FLOW PATTERN ALOFT INTO
THE WEEKEND. THE GFS SOLUTION WOULD BRING SMALL CHANCES FOR
AFTN/EVENING THUNDERSTORMS TO THE ERN CWFA WHILE THE ECMWF WOULD
BRING MORE CHANCES OF SHOWERS AND THUNDERSTORMS TO THE ENTIRE
REGION. GIVEN THE MODELS BEING AT ODDS...WILL USE PERSISTENCE AND
KEEP LOW POPS GOING INTO THE WEEKEND ATTM. FOR SUNDAY NIGHT INTO
EARLY NEXT WEEK...A COLD FRONT MAY APPROACH THE REGION FROM THE NW.
HOWEVER...GIVEN THE UNCERTAINTY FOR THE WEEKEND...IT IS HARD TO PUT
MUCH FAITH IN THIS TIMING...SO AGAIN WILL CONTINUE WITH LOW CHANCE
POPS. TEMPERATURES WILL GRADUALLY WARM BACK UP INTO THE UPPER 80S
AND LOWER 90S.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
CONVECTION HAS REDEVELOPED IN NRN INDIANA ALONG A TROUGH. 12Z HIRES
WRF NMM AND ARF ARE SHOWING THIS CONVECTION WORKING E ESE TOWARDS
DAY AND CMH/LCK THRU 03Z-04Z BEFORE DYING OFF. PUT CBS IN
DAY/CMH/LCK ATTM...WILL THROW IN A TSRA IF IT BECOMES NECESSARY.

FNT IS FCST TO DROP S TOWARDS THE OH RIVER OVERNIGHT. CONVECTION
IS EXPECTED TO DEVELOP ACROSS SRN OH/IN INTO NRN KY DURING THE
AFTN ON TUE.

WITH THE HIGH DEWPOINTS ACROSS THE S...BROUGHT MVFR FOG IN BY 06Z
WITH SOME IFR IN LUK.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ070-
     071-078-079-081.
     HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR OHZ070-071-078-079-
     081.
     HEAT ADVISORY FROM NOON TO 8 PM EDT TUESDAY FOR OHZ072-080-082-
     088.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT TUESDAY FOR OHZ077.
KY...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
     KYZ089>100.
     HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR KYZ089>100.
IN...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ058-
     059-066-073>075-080.
     HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR INZ066-073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...HATZOS
LONG TERM...HICKMAN
AVIATION...SITES
Hazardous weather outlook, Jul 11, 8:13 PM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
813 PM EDT MON JUL 11 2011

OHZ072-080-082-088-130015-
CLINTON-HIGHLAND-PIKE-SCIOTO-
813 PM EDT MON JUL 11 2011

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL OHIO AND
SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND ON TUESDAY.

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-130015-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
813 PM EDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND ON TUESDAY.

INZ066-073>075-080-KYZ089>100-OHZ070-071-078-079-081-130015-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLERMONT-BROWN-ADAMS-
813 PM EDT MON JUL 11 2011

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND ON TUESDAY.

OHZ077-130015-
HAMILTON-
813 PM EDT MON JUL 11 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND ON TUESDAY.

HATZOS

In the hours before

Local storm report, Jul 11, 10:03 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1003 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     KETTERING               39.70N 84.15W
07/11/2011                   MONTGOMERY         OH   PUBLIC

            SEVERAL TREE LIMBS DOWN

0938 PM     TSTM WND DMG     5 NE SPRINGBORO         39.61N 84.16W
07/11/2011                   MONTGOMERY         OH   AMATEUR RADIO

            4 TO 6 INCH DIAMETER TREE LIMBS DOWN

0940 PM     TSTM WND DMG     3 SSW BEAVERCREEK       39.70N 84.09W
07/11/2011                   GREENE             OH   AMATEUR RADIO

            TREE LIMBS DOWN

&&
Local storm report, Jul 11, 10:05 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1005 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     TSTM WND GST     EATON                   39.75N 84.63W
07/11/2011  M63 MPH          PREBLE             OH   TRAINED SPOTTER

&&
Special weather statement, Jul 11, 10:07 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1007 PM EDT MON JUL 11 2011

OHZ064-073-074-082-120245-
HOCKING OH-PICKAWAY OH-PIKE OH-ROSS OH-
1007 PM EDT MON JUL 11 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN ROSS...PIKE...
SOUTHEASTERN PICKAWAY AND SOUTHWESTERN HOCKING COUNTIES THROUGH 1045
PM EDT...

AT 1004 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM WHISLER TO POPLAR GROVE...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PIKE LAKE...WAVERLY...
PIKETON AND HOCKING HILLS STATE PARK.

ALSO...SUMMITHILL...POPLAR GROVE...BUCHANAN...LAURELVILLE...
ADELPHI...MASSIEVILLE...MOORESVILLE AND IDAHO ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3939 8250 3937 8252 3936 8274 3918 8276
      3916 8278 3895 8280 3896 8321 3899 8321
      3901 8324 3902 8327 3907 8335 3956 8283
      3955 8263 3939 8234

HATZOS
Special weather statement, Jul 11, 10:13 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1013 PM EDT MON JUL 11 2011

KYZ100-OHZ081-088-120315-
LEWIS KY-ADAMS OH-SCIOTO OH-
1013 PM EDT MON JUL 11 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCIOTO...ADAMS AND
LEWIS COUNTIES THROUGH 1115 PM EDT...

AT 1009 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM PIKE LAKE TO SEVEN MILES SOUTH OF HILLSBORO...MOVING
SOUTHEAST AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. STRONG WINDS
MAY OCCUR AHEAD OF ANY RAIN OR LIGHTNING.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PEEBLES...WEST UNION...
MANCHESTER...LUCASVILLE...TOLLESBORO...ROSEMOUNT...VANCEBURG...
PORTSMOUTH...NEW BOSTON...SOUTH WEBSTER...SCIOTODALE AND
WHEELERSBURG.

ALSO...LOCUST GROVE...BENTONVILLE...BRADYSVILLE...RARDEN...TRINITY...
BEAR CREEK...OTWAY AND WAMSLEY ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.

LAT...LON 3840 8341 3843 8358 3861 8362 3864 8371
      3902 8368 3905 8331 3896 8321 3894 8276
      3886 8276 3885 8265 3869 8270 3868 8277
      3859 8275 3859 8285 3875 8288 3872 8302
      3859 8308 3843 8323 3834 8323 3832 8335

HATZOS
Local storm report, Jul 11, 10:16 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1016 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             PIQUA                   40.15N 84.25W
07/11/2011  E0.88 INCH       MIAMI              OH   PUBLIC

&&

ANOVAK
Local storm report, Jul 11, 10:17 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1017 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     HEAVY RAIN       2 SW XENIA              39.66N 83.97W
07/11/2011  E1.00 INCH       GREENE             OH   AMATEUR RADIO

            1 INCH IN 20 MINUTES

0941 PM     HEAVY RAIN       KETTERING               39.70N 84.15W
07/11/2011  M1.75 INCH       MONTGOMERY         OH   AMATEUR RADIO

0941 PM     TSTM WND GST     KETTERING               39.70N 84.15W
07/11/2011  E60.00 MPH       MONTGOMERY         OH   AMATEUR RADIO

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:01 PM EDTAreal Flood AdvisoryILNDarke, Miami, Shelby3 hr
Jul 11, 8:04 PM EDTSevere Thunderstorm WarningILNDarke, Preble41 min
Jul 11, 8:26 PM EDTSpecial Weather StatementILNDelaware, Licking34 min
Jul 11, 8:38 PM EDTSevere Thunderstorm WarningILNClark, Greene, Miami, Montgomery, Warren52 min
Jul 11, 8:47 PM EDTAreal Flood AdvisoryILNClark, Darke, Greene, Miami, Montgomery, Preble3 hr
Jul 11, 8:48 PM EDTAreal Flood AdvisoryILNLicking2 hr
Jul 11, 8:51 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble39 min
Jul 11, 9:03 PM EDTSpecial Weather StatementILNLicking42 min
Jul 11, 9:07 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland, Ross, Warren38 min
Jul 11, 9:15 PM EDTSevere Thunderstorm WarningILNLicking21 min
Jul 11, 9:19 PM EDTAreal Flood AdvisoryILNClinton, Fayette, Greene, Highland, Madison, Montgomery and 2 more3 hr
Jul 11, 9:28 PM EDTSevere Thunderstorm WarningILNDarke, Montgomery, Preble62 min
Jul 11, 9:31 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery, Warren44 min
Jul 11, 9:31 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Ross44 min
Jul 11, 9:39 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike, Ross51 min
Jul 11, 9:47 PM EDTAreal Flood AdvisoryILNAdams, Fayette, Highland, Pickaway, Pike, Ross3 hr
Jul 11, 10:07 PM EDTSpecial Weather StatementILNPike, Ross38 min
Jul 11, 10:07 PM EDTSevere Thunderstorm WarningILNButler, Clinton, Greene, Montgomery, Preble, Warren53 min
Jul 11, 10:13 PM EDTSpecial Weather StatementILNAdams, Scioto62 min
Jul 11, 10:20 PM EDTAreal Flood AdvisoryILNHocking, Pickaway, Ross2 hr
Jul 11, 10:39 PM EDTSpecial Weather StatementILNHighland36 min
Jul 11, 10:41 PM EDTAreal Flood AdvisoryILNAdams, Pike, Scioto3 hr
Jul 11, 10:53 PM EDTSpecial Weather StatementILNBrown37 min
Jul 11, 11:15 PM EDTSpecial Weather StatementILNAdams, Brown30 min
Jul 11, 11:35 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Scioto40 min
Jul 11, 11:43 PM EDTAreal Flood AdvisoryILNAdams, Brown2 hr
Jul 12, 5:09 AM EDTSpecial Weather StatementILNHocking36 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.